# SDR SWAA2022032577885

- Difficulty date: February 24, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737*
- Aircraft serial: 33925
- Aircraft time: 51,265 hours, 26,478 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Door
- Condition: Cracked
- Location: L/H Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MAIN GEAR CENTER DOOR IS CRACKED / [01] ACCOMPLISHED REMOVAL PARTS TRANSACTION;[02] REMOVED L/H MLG INNER DOOR AND SEND OUT FOR REPAIR IAW B737-700 AMM 32-13-11-000-804.;[03] INSTALLED SERVICEABLE L/H MLG INNER DOOR IAW B737-700 AMM 32-13-11-400-804. TORQUE WRENCH ID 164347;[04] VERIFIED INSTALLATION. PENDING ADJUSTMENT;[05] PERFORMED MAIN LANDING GEAR SHOCK STRUT DOOR ADJUSTMENT PER BOEING 737-7 AMM 32-13-11-820-801. ALL MEASUREMENTS WITHIN TOLERANCE   CALIBERS AAR B/C 174207 DUE NEXT: 11/NOV/22  FEELER GAUGE AAR B/C: 173478;[06] VERIFIED STEP 5....
